# SDR DALA2023052604249

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,541 hours, 11,168 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 AFTER ENGINE SHUTDOWN, CABIN ALTITUDE IN THE COCKPIT SHOWED THE LANDING ALTITUDE, BUT FLIGHT ATTENDANTS REPORTED THE DOOR FLASHING THE PRESSURIZED LIGHTS. CORRECTIVE ACTION: PERFORMED TSM TASK. PFR READOUT SHOWS NO CORRELATED MESSAGE, NO FURTHER ACTION REQUIRED PER TSM. (4694274)
